MathSciNet Relay Station
MathSciNet bibliographic data
MR1612397 35P20 (35J70 47F05)
Boggiatto, P.; Buzano, E. Spectral asymptotics for multi-quasi-elliptic operators in $\bold R\sp n$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), no. 3, 511–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement